# SDR 20010605CW004

- Difficulty date: April 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sleeve
- Part number: 69358521
- Condition: Cracked
- Location: Blocking Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE (145) IS CRACKED.  PROBABLE CAUSE:  FATIGUE.
